Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A new upper bound for the minimum of an integral lattice of determinant 1

Authors: J. H. Conway and N. J. A. Sloane
Journal: Bull. Amer. Math. Soc. 23 (1990), 383-387
MSC (1985): Primary 11E25, 11E41, 11H31, 52A45, 94B05
Erratum: Bull. Amer. Math. Soc. (N.S.), Volume 24, Number 2 (1991), 479--479
MathSciNet review: 1046123
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. E. Borcherds, The Leech lattice, Proc. Roy. Soc. London Ser. A 398 (1985), no. 1815, 365–376. MR 791880
  • 2. J. H. Conway, A. M. Odlyzko, and N. J. A. Sloane, Extremal self-dual lattices exist only in dimensions 1 to 8, 12, 14, 15, 23, and 24, Mathematika 25 (1978), no. 1, 36–43. MR 505767,
  • 3. J. H. Conway and Vera Pless, On the enumeration of self-dual codes, J. Combin. Theory Ser. A 28 (1980), no. 1, 26–53. MR 558873,
  • 4. J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and groups, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 290, Springer-Verlag, New York, 1988. With contributions by E. Bannai, J. Leech, S. P. Norton, A. M. Odlyzko, R. A. Parker, L. Queen and B. B. Venkov. MR 920369
  • 5. G. A. Kabatiansky and V. I. Levenshtein, Bounds for packings on a sphere and in space, (in Russian), Problemy Peredachi Informatsii 14 (1) (1978), 3-25. MR 514023
  • 6. F. J. MacWilliams and N. J. A. Sloane, The theory of error-correcting codes, North-Holland, Amsterdam, 1977. MR 465509
  • 7. C. L. Mallows, A. M. Odlyzko, and N. J. A. Sloane, Upper bounds for modular forms, lattices, and codes, J. Algebra 36 (1975), 68-76. MR 376536
  • 8. C. L. Mallows and N. J. A. Sloane, An upper bound for self-dual codes, Inform, and Control 22 (1973), 188-200. MR 414223
  • 9. R. J. McEliece, E. R. Rodemich, H. C. Rumsey, Jr., and L. R. Welch, New upper bounds on the rate of a code via the Delsarte-MacWilliams inequalities, IEEE Trans. Inform. Theory 23 (1977), 157-166. MR 439403
  • 10. J. Milnor and D. Husemoller, Symmetric bilinear forms, Springer-Verlag, New York, 1973. MR 506372
  • 11. C. L. Siegel, Berechnung von Zetafunktionen an ganzzahligen Stellen, Göttingen Nach. 10 (1969), 87-102. (Gesam. Abh. vol. IV, pp. 82-97.) MR 252349
  • 12. E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11E25, 11E41, 11H31, 52A45, 94B05

Retrieve articles in all journals with MSC (1985): 11E25, 11E41, 11H31, 52A45, 94B05

Additional Information


American Mathematical Society